Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with mastitis of left breast, on antibiotics, red, nipple rough, suggested refill returns. Is this cancer?

I've been diagnosed with mastitis of left breast. .I'm concerned because I've been on antibiotics since 8/17/13..my breast is is still much larger than the other red and mynipple area is rough (not itching or hot)..my doctor said to get a refill come back in 3months..please help ease my worries..also my 1/2 sister hsa breast issues. I'm worried about. .IBC...INFLAMMATORY BREAST CANCER
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Welcome to Healthcare-Magic and thanks for the query.
You just need to do mamography and ultrasound check because it is not possible to know what it is without further tests. I dont think this is cancer because it is arrely diagnosed after mastitis occur but it is possible of course. it may also be breast abscess and then surgical drainage is necessary
Wish you good health.
Regards
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor